The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (870 KB) | Metadata | Table of Contents | ZAA summary
Volume 3, Issue 6, 1984, pp. 541–548
DOI: 10.4171/ZAA/128

Published online: 1984-12-31

On the Existence of Solutions for a General Form of Variational and Quasi-Variational Inequalities

Le Van Chong

The paper studies the existence of solutions for a general form of variational and quasi-variational inequalities. For this there is used a modification of the classical coerciveness condition and a monotonicity of inequalities.

No keywords available for this article.

Chong Le Van: On the Existence of Solutions for a General Form of Variational and Quasi-Variational Inequalities. Z. Anal. Anwend. 3 (1984), 541-548. doi: 10.4171/ZAA/128